Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have patches on cheeks. Want medicine

Thank you for your answer Doctor! Looking for more in detail. Pigmentation is light and in small patches on both the cheeks. Can you please suggest with the name of the following: 1. Antioxidant and vitamin c supplements 2.Glycolic or salicylic acid based face wash 3. Kojic acid , liquorice arbutin based cream 4.Good Sunscreen lotion So that I can buy from the Drug store or any medical shop available in Bangalore City and use the same. Also, please mention the estimated period that I could use and do they have some side effects if I use for a longer time? Thank you in Advance! It will be really helpful, if I get the medical names.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
The treatment option provided is for hyperpigmentation but should be used under a doctor's supervision and guidance. Please contact a dermatologist in your area for the same.
Though these creams are easilly available in market but should be used only after a personalised consultation with dermatologist. On healthcare magic we do not prefer publicising any particular brand and intend to provide a basic treatment protocol for better understanding of patient.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor